# SDR SWAA2022012059154

- Difficulty date: January 6, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE OF AFT CORNER AT AFT CARGO COMPARTMENT ; 2021-558293 / [01] TOOL USED; DIGITAL CALIPER P/N:500-196-30 S/N:B2114157 DUE DATE 03/NOV/22; [02] TOOL USED; DIGITAL CALIPER P/N:500-196-30 S/N:B21141527 DUE DATE 03/NOV/22; [03] CORRECTED STEP 1 AND 2 TOOL USED; DIGITAL CALIPER P/N:500-196-30 S/N:B21141527 DUE DATE 03/NOV/22; [04] REPAIRED SCUFF PLATE OF AFT CORNER AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW; [05] TASK COMPLETED; [06] TASK COMPLETED.
